# SDR HEEA0012168

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Bearing
- Part number: 406040339105
- Condition: Rough
- Location: T/R Drive
- Component: 407040320101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUGH BEARING.  SERIAL NUMBERS REMOVED ARE C97-1859 AND C97-1844.  SCRAPPED BEARINGS.
